Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact firstname.lastname@example.org with any questions.
Ken YAMAMURA "On infinite unramified Galois extensions of algebraic number fields with many primes decomposing almost completely," Journal of the Mathematical Society of Japan, J. Math. Soc. Japan 38(4), 599-605, (October, 1986)